# SDR SWAA2022032443791

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140AF HAS LIGHT CORROSION ON EDGES OF PANEL. / AFT CARGO COMPARTMENT PANEL 140AF CORROSION EXCEEDS 20' IN LENGTH OUT OF LIMITS IAW SRM 53-00-53-1A-1; NEW PANEL RECIEVED IAW BOEING DWG 453A2610 REV: K ATAG WN1272
